首页 | 本学科首页   官方微博 | 高级检索  
     

A NOTE ON MEYER—KONIG AND ZHLLER OPERATORS FOR FUNCTIONS OF BOUNDED VARIATION
引用本文:VijayGupta. A NOTE ON MEYER—KONIG AND ZHLLER OPERATORS FOR FUNCTIONS OF BOUNDED VARIATION[J]. 逼近论及其应用, 2002, 18(3): 99-102. DOI: 10.1007/BF02837118
作者姓名:VijayGupta
作者单位:NetajiSubhasInstituteofTechnology,India
摘    要:
In the present note we give the correct and improved estimate on the rate of convergence of integrated Meyer-Konig and Zeller operators for function of bounded variation.

关 键 词:Meyer-Koenig-Zeller算子 有界变差函数 估计 收敛速度 函数 积分算子

A note on Meyer-K?nig and Zeller operators for functions of bounded variation
Vijay Gupta. A note on Meyer-K?nig and Zeller operators for functions of bounded variation[J]. Approximation Theory and Its Applications, 2002, 18(3): 99-102. DOI: 10.1007/BF02837118
Authors:Vijay Gupta
Abstract:
In the present note we give the correct and improved estimate on the rate of convergence of integrated Meyer-K?nig and Zeller operators for function of bounded variation.
Keywords:
本文献已被 维普 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号